# SDR HEEA079281

- Difficulty date: May 16, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N8197X
- Make and model: Bolkms BO105S
- Aircraft serial: S808
- Aircraft time: 5,293 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: A7151
- Condition: Broken
- Location: Landing Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIXED LANDING LIGHT BROKEN OFF ON COPILOT SIDE. REPLACED WITH SERVICEABLE PART.
